# SDR SDRS2001001

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N28MS
- Make and model: Beech E-90
- Aircraft serial: LW100
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, TOP OF THE AILERON JUST OUTBOARD OF THE INNERMOST HINGE POINT ALONG THE LAP JOINT WAS FOUND TO BE CRACKED.  CRACK WAS APPROX 4.5 INCHES LONG AND HAD BEEN CONCEALED UNDER THE PAINT.  REPLACED THE AILERON WITH A SERVICEABLE PART.
